# SDR AALA972264

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, EMERGENCY EXIT CEILING LIGHTS ON RT SIDE AFT CABIN DISCOVERED INOPERATIVE.  RE-SECURED EMERGENCY EXIT CEILING LIGHT CONNECTOR IN RIGHT SIDE AFT CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
